American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Selçuk Barlak and Gábor Szabó. Rokhlin actions of finite groups on UHF-absorbing $\mathrm{C}^*$-algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Norio Nawata. Finite group actions on certain stably projectionless C$^*$-algebras with the Rohlin property. Trans. Amer. Math. Soc. 368 (2016) 471-493.
Abstract, references, and article information   
View Article: PDF

[3] Cornel Pasnicu and N. Christopher Phillips. Permanence properties for crossed products and fixed point algebras of finite groups. Trans. Amer. Math. Soc. 366 (2014) 4625-4648.
Abstract, references, and article information   
View Article: PDF

[4] Ramon Antoine, Marius Dadarlat, Francesc Perera and Luis Santiago. Recovering the Elliott invariant from the Cuntz semigroup. Trans. Amer. Math. Soc. 366 (2014) 2907-2922.
Abstract, references, and article information   
View Article: PDF

[5] Hannes Thiel and Wilhelm Winter. The generator problem for $\mathcal{Z}$-stable $C^*$-algebras. Trans. Amer. Math. Soc. 366 (2014) 2327-2343.
Abstract, references, and article information   
View Article: PDF

[6] Hiroyuki Osaka and Tamotsu Teruya. Strongly self-absorbing property for inclusions of $\mathrm{C}^*$-algebras with a finite Watatani index. Trans. Amer. Math. Soc. 366 (2014) 1685-1702.
Abstract, references, and article information   
View Article: PDF

[7] Ping Wong Ng and Efren Ruiz. The automorphism group of a simple $\mathcal{Z}$-stable $C^{*}$-algebra. Trans. Amer. Math. Soc. 365 (2013) 4081-4120.
Abstract, references, and article information   
View Article: PDF

[8] Huaxin Lin. Approximate unitary equivalence in simple $C^*$-algebras of tracial rank one. Trans. Amer. Math. Soc. 364 (2012) 2021-2086. MR 2869198.
Abstract, references, and article information   
View Article: PDF

[9] P. J. Stacey; with an appendix by Jeffrey L. Boersema and N. Christopher Phillips. Antisymmetries of the CAR algebra. Trans. Amer. Math. Soc. 363 (2011) 6439-6452. MR 2833562.
Abstract, references, and article information   
View Article: PDF

[10] Eduard Ortega, Francesc Perera and Mikael Rørdam. The Corona Factorization Property and refinement monoids. Trans. Amer. Math. Soc. 363 (2011) 4505-4525. MR 2806681.
Abstract, references, and article information   
View Article: PDF

[11] Nikolay A. Ivanov. The $K$-theory of Toeplitz $C^*$-algebras of right-angled Artin groups. Trans. Amer. Math. Soc. 362 (2010) 6003-6027. MR 2661506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wilhelm Winter. Covering dimension for nuclear $C^*$-algebras II. Trans. Amer. Math. Soc. 361 (2009) 4143-4167. MR 2500882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrew S. Toms. An infinite family of non-isomorphic C$^*$-algebras with identical $\mathrm {K}$-theory. Trans. Amer. Math. Soc. 360 (2008) 5343-5354. MR 2415076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Andrew S. Toms and Wilhelm Winter. Strongly self-absorbing $C^{*}$-algebras. Trans. Amer. Math. Soc. 359 (2007) 3999-4029. MR 2302521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Huaxin Lin. Classification of homomorphisms and dynamical systems. Trans. Amer. Math. Soc. 359 (2007) 859-895. MR 2255199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Huaxin Lin. An approximate universal coefficient theorem. Trans. Amer. Math. Soc. 357 (2005) 3375-3405. MR 2135753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert J. Archbold and Eberhard Kaniuth. Stable rank and real rank for some classes of group $C^\ast$-algebras. Trans. Amer. Math. Soc. 357 (2005) 2165-2186. MR 2140436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daniele Mundici. Simple Bratteli diagrams with a Gödel-incomplete C*-equivalence problem. Trans. Amer. Math. Soc. 356 (2004) 1937-1955. MR 2031047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mike Boyle and Danrun Huang. Poset block equivalence of integral matrices. Trans. Amer. Math. Soc. 355 (2003) 3861-3886. MR 1990568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Huaxin Lin. Tracially AF $C^*$-algebras. Trans. Amer. Math. Soc. 353 (2001) 693-722. MR 1804513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Astrid an Huef, Iain Raeburn and Dana P. Williams. An equivariant Brauer semigroup and the symmetric imprimitivity theorem. Trans. Amer. Math. Soc. 352 (2000) 4759-4787. MR 1709774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kenneth J. Dykema. Simplicity and the stable rank of some free product C*-algebras. Trans. Amer. Math. Soc. 351 (1999) 1-40. MR 1473439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Akitaka Kishimoto and Alex Kumjian. The Ext class of an approximately inner automorphism. Trans. Amer. Math. Soc. 350 (1998) 4127-4148. MR 1608321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul S. Muhly, Jean N. Renault and Dana P. Williams. Continuous-trace groupoid $C^*$-algebras. III. Trans. Amer. Math. Soc. 348 (1996) 3621-3641. MR 1348867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Carl Winsløw. Crossed products of ${\rm II}\sb 1$-subfactors by strongly outer actions . Trans. Amer. Math. Soc. 347 (1995) 985-991. MR 1242110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Marie Choda. Entropy for canonical shifts . Trans. Amer. Math. Soc. 334 (1992) 827-849. MR 1070349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] V. S. Sunder. ${\rm II}\sb 1$ factors, their bimodules and hypergroups . Trans. Amer. Math. Soc. 330 (1992) 227-256. MR 1049618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Fumio Hiai and Yoshihiro Nakamura. Closed convex hulls of unitary orbits in von Neumann algebras . Trans. Amer. Math. Soc. 323 (1991) 1-38. MR 984856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dietmar H. Bisch. On the existence of central sequences in subfactors . Trans. Amer. Math. Soc. 321 (1990) 117-128. MR 1005075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mihai Pimsner and Sorin Popa. Iterating the basic construction . Trans. Amer. Math. Soc. 310 (1988) 127-133. MR 965748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia